# SDR ASAA2023080144391

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 46,334 hours, 16,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTS ASSOCIATED WITH M1675 AT FWD CABIN CEILING ARE INOP. GROUNDED - YES. REMOVED + REPLACED M1675 POWER SUPPLY WITH BATTERY PACK S/N 30188 + OPS TEST CHECKS GOOD IAW B737NG AMM 33-51-06PO:1066612.1.
